# SDR COMA0660375

- Difficulty date: June 2, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7273
- Aircraft time: 19,411 hours, 17,985 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 0463
- Condition: Failed
- Location: T/E Flap
- Part time: 11,170 hours, 15,832 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5068 - FLAP FAIL AT 0 DEGREES, CREW DECLARED AN EMERGENCY, LANDED WITHOUT INCIDENT.  REPLACED PDU.
